# SDR SWIA201438549

- Difficulty date: June 9, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,048 hours, 42,496 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER NR 10 CRACKED AT RIB NR 16, 1ST PANEL OTBD OF NACELLE.  C-CHECK, PERFORMED RT WING NR 10 STRINGER REPAIR AT RIB 16 IAW ETD.
